Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally convex linear topological spaces that are homeomorphic to the powers of the real line


Author: A. Chigogidze
Journal: Proc. Amer. Math. Soc. 113 (1991), 599-609
MSC: Primary 46A03; Secondary 54A25, 57N17
DOI: https://doi.org/10.1090/S0002-9939-1991-1064900-9
MathSciNet review: 1064900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of locally convex linear topological spaces that are homeomorphic to the uncountable powers of the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A03, 54A25, 57N17

Retrieve articles in all journals with MSC: 46A03, 54A25, 57N17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1064900-9
Article copyright: © Copyright 1991 American Mathematical Society